Decomposition of modules over right uniserial rings

Dlab V, Ringel CM (1972)
Mathematische Zeitschrift 129(3): 207-230.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Dlab V, Ringel CM. Decomposition of modules over right uniserial rings. Mathematische Zeitschrift. 1972;129(3):207-230.
Dlab, V., & Ringel, C. M. (1972). Decomposition of modules over right uniserial rings. Mathematische Zeitschrift, 129(3), 207-230.
Dlab, V., and Ringel, C. M. (1972). Decomposition of modules over right uniserial rings. Mathematische Zeitschrift 129, 207-230.
Dlab, V., & Ringel, C.M., 1972. Decomposition of modules over right uniserial rings. Mathematische Zeitschrift, 129(3), p 207-230.
V. Dlab and C.M. Ringel, “Decomposition of modules over right uniserial rings”, Mathematische Zeitschrift, vol. 129, 1972, pp. 207-230.
Dlab, V., Ringel, C.M.: Decomposition of modules over right uniserial rings. Mathematische Zeitschrift. 129, 207-230 (1972).
Dlab, Vlastimil, and Ringel, Claus Michael. “Decomposition of modules over right uniserial rings”. Mathematische Zeitschrift 129.3 (1972): 207-230.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar